Please use this identifier to cite or link to this item: https://dspace.ctu.edu.vn/jspui/handle/123456789/12146
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNguyen, Thi Phuong-
dc.contributor.authorTran, Vinh Duc-
dc.contributor.authorLe, Cong Thanh-
dc.date.accessioned2019-08-30T02:35:29Z-
dc.date.available2019-08-30T02:35:29Z-
dc.date.issued2019-
dc.identifier.issn1813-9663-
dc.identifier.urihttp://dspace.ctu.edu.vn/jspui/handle/123456789/12146-
dc.description.abstractThe longest path problem is known to be NP-hard. Moreover, it cannot be approximated within a constant ratio, unless P = NP. The best known polynomial time approximation algorithms for this problem essentially find a path of length that is the logarithms of the optimum. In this paper we investigate the performance of an approximation algorithm for this problem in almost every case. We show that a simple algorithms, based on depth-first search, finds on almost every undirected graph G = (V,E) a path of length more than |V| - 3√(|V|log⁡|V|)and so has performance ratio less than 1+4√(log⁡|V|/|V|)1. Mathematics Subject Classification (2010): 68Q17.vi_VN
dc.language.isoenvi_VN
dc.relation.ispartofseriesJournal of Computer Science and Cybernetics;Vol.35 (01) .- P.57–68-
dc.subjectPathvi_VN
dc.subjectHamiltonian pathvi_VN
dc.subjectApproximation algorithm an performance ratiovi_VN
dc.titleOn the performance of a simple approximation algorithm for the longest path problemvi_VN
dc.typeArticlevi_VN
Appears in Collections:Tin học và Điều khiển học (Journal of Computer Science and Cybernetics)

Files in This Item:
File Description SizeFormat 
_file_3.75 MBAdobe PDFView/Open
Your IP: 35.172.233.215


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.